Skip to content Skip to navigation

Integration of Conformal Jacobi Fibrations and Prequantization of Poisson fibrations

Volume 14, Number 2 (2012), 187 - 196

Integration of Conformal Jacobi Fibrations and Prequantization of Poisson fibrations

Price: $20.00

Abstract

We show that integrable conformal Jacobi fibrations are in one-to-one correspondence with source-simply connected fibered conformal contact groupoids. We also prove that prequantizable Poisson fibrations give rise to Jacobi fibrations. In addition, source-simply connected symplectic groupoids associated to prequantizable and integrable Poisson fibrations are also prequantizable.